MathSciNet Relay Station
MathSciNet bibliographic data
MR1088475 35L05 (26B40 42B99)
Ash, J. Marshall; Cohen, Jonathan; Freiling, C.; Rinne, Dan Generalizations of the wave equation. Trans. Amer. Math. Soc. 338 (1993), no. 1, 57–75.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement